# SDR MASA2010112301310

- Difficulty date: November 21, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 34,839 hours, 25,994 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning System
- Condition: Malfunctioned
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ANTI-SKID INBOARD CAUTION MESSAGE.  MX RESET.
